Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAlgebraic properties of classes of path ideals of posets
Author(s) Martina Kubitzke, Anda Olteanu
TypeArticle in Journal
AbstractAbstract We consider path ideals associated to special classes of posets such as tree posets and cycles. We express their property of being sequentially Cohen–Macaulay in terms of the underlying poset. Moreover, monomial ideals, which arise in algebraic statistics from the Luce-decomposable model and the ascending model, can be viewed as path ideals of certain posets. We study invariants of these so-called Luce-decomposable monomial ideals and ascending ideals for diamond posets and products of chains. In particular, for these classes of posets, we explicitly compute their Krull dimension, their projective dimension, their Castelnuovo–Mumford regularity and their Betti numbers.
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S0022404913002053
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume218
Number6
Pages1012 - 1033
Year2014
Edition0
Translation No
Refereed No
Webmaster